# SDR AMTA200600405

- Difficulty date: June 19, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 7444
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT DUCT PRESSURE POINTERS SPLIT WITH ENG BLEED ON, APU BLEED OFF.  N1 89.0 EACH SIDE LT 40 PSI, RT 30 PSI FL370 WITH WING A/I ON BOTH LT AND RT = 28 PSI.  T/S IAW FIM 361000810804 FOUND HIGH STAGE VALVE IAW MM.  (K)
